Thread: Nolvadex= Sensitive Teeth?
10-18-2005, 04:41 PM #1
Nolvadex= Sensitive Teeth?
anyway when i started using nolvadex last week i noticed every tooth on the left side of my mouth was extremely sensitive to everything. i take great care of my teeth and gums so thats not the problem. also i notice that my damn eye sockets hurt. anybody else experience this? i read on a website some side effects of nolvadex can be aching bones.
10-18-2005, 04:56 PM #2
You're experiencing trigeminal neuralgia, possibly due to blood pressure changes. Definitely sounds like trigeminal neuralgia, though. The cure? It's mostly idiopathic (who the fvck knows) but start with BP, then take Valtrex 500mg twice a day(Trigem Neuro caused by herpes simplex often).
10-18-2005, 05:48 PM #3Junior Member
Originally Posted by SMYL_GR8
- Join Date
- Jan 2005
10-18-2005, 06:08 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)